# SDR VNAA0606001

- Difficulty date: June 2, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 5,221 hours, 4,856 cycles
- Engine: Ge CF348C1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CREW REPORTED LIGHTNING STRIKE.  EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS WERE PERFORMED.  DAMAGE WAS FOUND ON LEFT ELEVATOR TIP FAIRING AND A STATIC WICK BASE.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED TO SERVICE.
